Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does masturbation cause any side effects?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2679 Questions

default
Posted on Thu, 14 Aug 2014 in Sexual Health
Question: Is there a symptom from masterbate for more then 10 years
doctor
Answered by Dr. Ashok Kumar 23 minutes later
Brief Answer:
There is no symptom due to masturbation

Detailed Answer:
Dear XXXXXXX
Thanks for using healthcaremagic.

Fortunately masturbation is natural replica of sexual activity and it is completely free of any bad or side effects. Other than this it is more safe than natural intercourse as there is no risk of any sexually transmitted diseases and pregnancy.

If you practice it excessively there might be some tiredness or muscle soreness which can occur with any kind of excessive muscular activity otherwise it is completely safe.

'Hope I have answered your query. If you have any further questions I will be happy to help".
Thanks

Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Ashok Kumar 12 minutes later
But when it's time for sexual intercourse, I can get hard for a moment then it gets soft
doctor
Answered by Dr. Ashok Kumar 19 minutes later
Brief Answer:
There could be other issue

Detailed Answer:
Dear Edaward,
Thanks for reverting back to me.

Transient problem with erection is very common and it could not be labelled a erectile dysfunction. Other than if you are not able to maintain erection on regular basis it indicates that you may be having other issues such as performance anxiety which is very common among youngsters.

I request you to provide further details like any systemic disease or medication which you are taking currently.

This will help me to identify the cause of your problem so appropriate action can be taken.
Regards
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Ashok Kumar 11 minutes later
I don't take any medication at all
doctor
Answered by Dr. Ashok Kumar 10 minutes later
Brief Answer:
Please get following reports

Detailed Answer:
Dear XXXXXXX
Welcome back to HCM.

If you are not receiving any medication or do not suffer from any systemic diseases we need to do comprehensive evaluations to find out the cause of problem.

If I could have been your doctor my first strategy will be to rule out any hormonal problem as they are the most common cause of such problem next to systemic diseases and medications.

I request you to get your hormone profile done including serum LH, FSH, Testosterone and TSH.

Thanks and Regards
Dr Ashok
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Testosterone

doctor1 MD

Hello, Dr Shehzad Topiwala! My name is Daniel, and I am seeking your professional advice and expertice. I am 21 years old, male, good health, fit, no smoking or excessive alcohol. I am experiencing low testosterone symptoms such as: no sex drive, ED, depressed mood, etc. My sex life is almost non-existent. I am 21 years old, and should not be dealing with problems like these. The blood work done with my doctor, all came back within the normal range, and my doctor tells me everything is like it should be, yet I don’t feel like it is. I have gotten a copy of my results and did some research online. Aberrantly my T-levels at 14,5 nmol/L (around 350-400 converted to ng/dl), are in the same range as an average 80 year old… My testosterone levels are not god for a guy my age, and far from optimal. So I went back to my doctor, but now she tells me my symptoms are caused by depression. I admit feeling depressed, but that is a result of my problems, depression is not causing them. And then she continued to prescribe me some Viagra… I am confident in saying that the symptoms I am experiencing are hormone/testosterone related, not psychological. My testosterone levels are low, but not low enough to get treatment, and thereby no chance to get sent of to an expert on the subject. So I am glad I found your internet service. What am I supposed to do? I cannot live like this, life feels so empty at the moment, and I don’t feel youthful at all… Some of my friends tells me that they can masturbate/have sex 3-4 times a day. Me, I need a two-day recharge time after just one “session”. Below are my results, please take a look at them, what do you think? Free T4      18.9 pmol/L 11.0 - 22.0 FSH 3.9 IE/L 1.0 – 12.0 Cortisol 577 nmol/L LH      9.7 IE/L      1.0 – 10.0 Prolactin 156 mIE/L      100 – 400 SHBG      18 nmol/L      15 – 85 Testosterone 14.5 nmol/L 9.0 – 35.0 TSH      0.66 mIE/L      0.30 – 4.2 Estradiol 0.09 nmol/L 00 – 0.16 Free Testosterone 7.1      3.0 – 14.7 I was hoping your profession on this subject could cast some light on my situation. Do you see anything out of the ordinary when looking at my blood test results? I am noticing elevated LH levels, along with the low testosterone, does this mean there could be something wrong with my testicles/leydig cells ? One guy told me that my pituary maby needed a kickstart. And that my T-levels would increase with the use of a drug like arimidex or clomid. To my understanding, these drugs work by increasing the LH levels, thus increasing testosterone. If my leydig cells where not responding well, trying this would be pointless? If possible, I would ask for a detailed response. Thank you in advance. Best regards Daniel

doctor1 MD

Hi .. i am 33 years old suffering from Erectile Dysfunction from last 2 years and low testosterone level . I am under the hormonal treatment and took 3 injections of testosterone undecanote . I had checked my testosterone on 16 Nov it was 370 in the morning .. i had spoken with my doctor he said it will take 2-3 weeks more and you will get the Erectile Potency back but it still more than 3 weeks ... but no erection.

Kindly Please Advice what next to do ?

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

im 24 years old, my left testical is removed. my testosterone level is low and high prolactine. i can't maintain long erection during sex and my doctor start giving me testoviron depot 250 mg injection and i dont feel any difference, what should i do ?

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

My total testosterone level is 735, with my free test level being 71, with a range of 50 to 180 for free test according to the doctor. Is my free test low or normal. I am 55 at 5' 9, 189lbs I cant find a chart that shows my free test levels...

doctor1 MD

can aplastic anemia be treated with testosterone therapy . the are quite a number of tests (from XXXXXXX XXXXXXX to lesser known medical schools) involving hundreds of 65 plus males who where given testosterone treatments over a period of time and...